MathSciNet Relay Station
MathSciNet bibliographic data
MR1760718 57M50 (30F40)
Canary, Richard D.; Minsky, Yair N.; Taylor, Edward C. Spectral theory, Hausdorff dimension and the topology of hyperbolic 3-manifolds. J. Geom. Anal. 9 (1999), no. 1, 17–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement